# SDR VNAA202305311113

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 45,080 hours, 34,051 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG STRUT BOTTOMED OUT / PERFORMED SERVICING OF THE NLG STRUT WITH NITROGEN ON GROUND IAW CRJ700 AMM 12-12-32-610-803-A01. LAND GEAR FLUID LEAKING FROM NOSE STRUT AFTER EXTENSION. REPLACE NLG STRUT SEALS IAW CRJ 700 AMM 32-21-40-960-803-A01-PSA. OPS CHECK GOOD. NO FURTHER LEAKAGE. PERFORMED OPS TEST OF LANDING GEAR EXT./ RET. SYSTEM IAW CRJ 700 AMM 32Âˆ’30Âˆ’00Âˆ’710Âˆ’801. OPS TEST GOOD. NO MESSAGES APPEARED.
